Wright Medical Technology Inc INFINITY TALAR DOME SZ 3 TOTAL ANKLE SYSTEM; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Back to Search Results |
| Catalog Number |
33630023 |
| Medical Device Problem Codes |
Fracture (1260); Loss of Osseointegration (2408)
| Health Effect - Clinical Code |
Osteolysis (2377)
| Date of Event |
05/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received a report from the national joint registry that contains unpublished collected data on the usage and the outcomes of the ankle joint replacement.The report details analysis provided for revision procedures performed for the monthly report of (b)(6) 2026.During the review of the report, it was identified that a patient required revision surgery due to aseptic loosening of the tibial and talar components, with associated talar osteolysis (lysis of the talus) and fracture of the talar implant component which was not previously reported to the manufacturer.
Additional Manufacturer Narrative
The reported event could not be confirmed, since the device was not returned for evaluation, and no other additional information was received from the national joint registry.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.If any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.Please note, that reports received from the national joint registry are not published reports and therefore web link is not available.